Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 32, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 23, 2011, 4:48 PM EDT for 5 counties in West Virginia; Washington County, Ohio. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 23, 2011, 4:48 PM EDT (20:48 UTC)
- Expired
- Mar 23, 2011, 5:38 PM EDT
- In force
- 50 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Washington County, OH, Doddridge County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 137 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 23, 5:33 PM EDT | TSTM WND GST 60 | West Union, WV | WIND GUST ESTIMATED AT 60 MPH AT DODDRIDGE COUNTY HIGH SCHOOL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 23, 1:13 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 546 m²/s²
- 0-3 km storm-relative helicity
- 612 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
768
WUUS51 KRLX 232048
SVRRLX
OHC167-WVC017-073-085-095-107-232200-
/O.NEW.KRLX.SV.W.0032.110323T2048Z-110323T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
448 PM EDT WED MAR 23 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DODDRIDGE COUNTY IN WEST VIRGINIA...
PLEASANTS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ST. MARYS...
NORTHERN RITCHIE COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF HARRISVILLE...
TYLER COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF MIDDLEBOURNE...
EASTERN WOOD COUNTY IN WEST VIRGINIA...
EASTERN WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 600 PM EDT
* AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SISTERSVILLE TO 14 MILES WEST
OF BELMONT TO 34 MILES WEST OF BELMONT...OR ALONG A LINE EXTENDING
FROM 11 MILES WEST OF MIDDLEBOURNE TO MARIETTA TO 8 MILES SOUTH OF
CHESTERHILL...AND MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PADEN
CITY...NORTH BEND STATE PARK...PENNSBORO AND WEST UNION.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-77 BETWEEN MILE MARKERS
1 AND 2 IN OHIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.
&&
LAT...LON 3961 8095 3959 8090 3960 8085 3949 8072
3944 8056 3936 8058 3923 8068 3916 8119
3915 8132 3918 8131 3913 8146 3942 8143
3959 8143 3958 8104 3956 8102
TIME...MOT...LOC 2048Z 262DEG 45KT 3956 8107 3945 8148
3938 8186
$$
301 follow-up statement
792
WWUS51 KRLX 232138
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
538 PM EDT WED MAR 23 2011
OHC167-WVC017-073-085-095-107-232148-
/O.CAN.KRLX.SV.W.0032.000000T0000Z-110323T2200Z/
WASHINGTON OH-WOOD WV-DODDRIDGE WV-PLEASANTS WV-TYLER WV-RITCHIE WV-
538 PM EDT WED MAR 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RITCHIE...TYLER...
PLEASANTS...NORTHERN DODDRIDGE...EASTERN WOOD AND EASTERN WASHINGTON
COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT WEDNESDAY EVENING
FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL VIRGINIA AND
CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3961 8095 3959 8090 3960 8085 3949 8072
3944 8056 3936 8058 3923 8068 3916 8119
3915 8132 3918 8131 3913 8146 3942 8143
3959 8143 3958 8104 3956 8102
TIME...MOT...LOC 2138Z 262DEG 45KT 3964 8027 3954 8068
3947 8106
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 2:45 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 23, 2:45 PM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 245 PM EDT WED MAR 23 2011 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL PUSH EAST THROUGH TONIGHT...BRINGING A COLD FRONT WITH MUCH COOLER AIR IN ITS WAKE. HIGH PRESSURE SETS UP TO THE NORTH WHILE A LOW PASSES TO THE SOUTH THIS WEEKEND. && .NEAR TERM /THROUGH THURSDAY/... POTENTIAL FOR SEVERE WEATHER THIS EVENING THEN SNOW SHOWERS TOMORROW ARE THE MAIN ISSUES. SHOWERS AND THUNDERSTORMS ARE DEVELOPING IN ADVANCE AN APPROACHING COLD FRONT. THE FIRST LINE OF STORMS ARE MOVING ACROSS EASTERN KY AND SOUTHEAST OH. A SECOND...LARGER LINE...IS DEVELOPING ACROSS SOUTHEAST INDIANA IN ASSOCIATION WITH THE COLD FRONT. AT 18Z...SURFACE BASED CAPE WAS 500 J/KG SOUTH TO 1500 J/KG NORTH WITH LIS -1C TO -5C. WITH LOW LEVEL JET OF 35 TO 45 KT LOW LEVEL JET THROUGH 00Z THU...FREEZING LEVEL AROUND 10K FEET AND PLENTY OF INSTABILITY...SEVERE WEATHER LOOKS LIKELY THROUGH LATE EVENING. THE MAIN THREAT WILL BE LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT GIVEN THE SPEED SHEAR THROUGH EVENING. COLD FRONT WILL MOVE ACROSS THE REGION OVERNIGHT. COLDER AIR WILL FILTER IN BEHIND THE FRONT. H85 TEMPS FALL TO BELOW 0C FROM WEST TO EAST STARTING AROUND 12Z THU. ANY LINGERING SHOWERS WILL MIX WITH SNOW SHOWERS EARLY BEFORE DRIER AIR MOVE IN. ONLY SOME LOW LEVEL MOISTURE WILL LINGER ACROSS THE WESTERN CWA. IN THE MOUNTAINS...RAIN AND SNOW SHOWERS ARE POSSIBLE THROUGH OUT MOST OF THE DAY THURSDAY. HIGH TEMPERATURES WILL BE IN THE 40S WEST TO THE 30S IN THE MOUNTAINS. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... UPSLOPE COLD ADVECTION FLOW TO OPEN THE PERIOD WITH A SECOND SURGE OF COLD ADVECTION OVERNIGHT INTO FRI...ALONG WITH DRY ADVECTION. UPSLOPE CLOUDS ALONG THE MOUNTAINS SHOULD DISSIPATE TOWARD DAWN FRI. ARCTIC HIGH PRESSURE PRESSURE TAKES UP RESIDENCE OVER SOUTH CENTRAL CANADA FOR FRI AND THE WEEKEND...UNDER AN OMEGA BLOCK ALOFT. A LOW PRESSURE WAVE TRACKS S OF THE AREA...UNDER THE RATHER FLAT FLOW S OF THE OMEGA BLOCK...ACROSS TN AND NC...OVER THE WEEKEND. RAISED POPS...MAINLY ACROSS THE S...SAT. USED A BLEND OF THE MET AND MAV FOR TEMPERATURES FOR THE MOST PART...THE GFS REPRESENTING THE WARMER SOLN WITH THE MORE NWD TRACK. USED THE NAM12 FOR THE WARM LAYER ALOFT TO DRIVE PRECIPITATION TYPE. ALSO USED THE NAM12 FOR QPF...WITH AMOUNTS OF A TENTH OF AN INCH OR LESS PER 6 HOURS. HAVE SNOW ACROSS CENTRAL AND NORTHERN PORTIONS OF THE AREA LATE FRI NT INTO SAT BUT THERMAL PROFILES ARE MARGINAL ENOUGH SO THAT LATE MARCH INSOLATION WILL ACTUALLY BE ENOUGH TO CHANGE THE PRECIPITATION TO RAIN FOR FRI AFTERNOON. DID GET A FEW TENTHS OF AN INCH OF SNOW IN A STRIP ACROSS THE N-CENTRAL PORTION OF THE AREA...SE OHIO THROUGH N-CENTRAL WV AND THE NORTHERN WV MOUNTAINS...MAINLY LATE FRI NT INTO SAT MORNING...IF IT INDEED DOES SNOW. SO THIS IS A CONDITIONAL FORECAST. RAIN WILL BE THE PREDOMINATE PRECIPITATION TYPE ACROSS SOUTHERN PORTIONS OF THE AREA...JUST WHERE PRECIPITATION IS LIKELIEST TO BEGIN WITH. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... WITH HIGHLY ACTIVE WEATHER PATTERN TODAY...DECIDING TO SHIFT STAFF FOCUS TO NEAR TERM CONVECTION. FOR THE EXTENDED...CHOSE TO ROLL WITH HPC THINKING AND BLEND SOME ELEMENTS WITH PREVIOUS FORECAST TO HAVE SOME CONTINUITY. SYSTEM FOR SUNDAY LOOKS TO BE STAYING MAINLY TO THE SOUTH...BUT DID EXTEND CHC POPS TO THE NORTH TO ACCOUNT FOR GFS SOLN. THIS THINKING WOULD PUT AT LEAST SOME SNOW SHOWERS MIXING IN ACROSS THE NORTH AND IN THE MOUNTAINS. KEEPING TEMPS ON THE COOL SIDE THROUGH THE WEEK AS WE WILL REMAIN UNDER CAA THROUGH EARLY DAY 6 WHEN THE NEXT SYSTEM APPROACHES FROM THE WEST. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... COLD FRONT WITH TWO LINES OF DEVELOPING THUNDERSTORMS IN ADVANCED OF THE FRONT WILL CONTINUE TO MOVE TOWARD THE TAF SITES. HAVE TRIED TO TIME THE FIRST OF TWO DEVELOPING LINE INTO THE SITES WITH TEMPO GROUPS. ANTICIPATE VFR CONDITIONS UNTIL STORMS ARRIVE. HEAVY RAIN AND REDUCED VISIBILITIES WILL RESULT IN IFR CONDITIONS IN THE VICINITY OF THESE STORMS. ADDITIONAL THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN INDIANA AND MOVING EAST IN ADVANCED OF THE COLD FRONT. WILL HAVE TO MONITOR THESE STORMS AS ADDITIONAL HEAVY RAINFALL AND GUSTY WINDS WILL CREATE IFR CONDITIONS. ANOTHER CONCERN FOR AVIATION INTERESTS IS LARGE HAIL. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL. ONCE THE FRONT MOVES ACROSS THE SITES...COLDER TEMPERATURES AND LOW CLOUDS WILL RESULT. GENERALLY MVFR WILL REMAIN THROUGH THE PERIOD. COULD SEE SOME RAIN AND SNOW SHOWERS AT EKN AND BKW AFTER 12Z THU. FOR NOW...HAVE LEFT OUT DUE TO UNCERTAINTY. FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: TIMING OF SHOWERS AND THUNDERSTORMS COULD VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H M M M H H H H H H M HTS CONSISTENCY H H M M M H H H M M M M BKW CONSISTENCY H H M M H M M M M M M M EKN CONSISTENCY H M H H M M H M H M M M PKB CONSISTENCY H H M M M M M L L M M M CKB CONSISTENCY H H M H H M H M M L M M AFTER 18Z THURSDAY... SOME MVFR CONDITIONS POSSIBLE ACROSS THE HIGHER ELEVATIONS WITH LOW CLOUDS. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JB/JSH/TRM NEAR TERM...JB SHORT TERM...TRM LONG TERM...TAX AVIATION...JB
Hazardous weather outlook, Mar 23, 1:27 PM EDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 127 PM EDT WED MAR 23 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-241730- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 127 PM EDT WED MAR 23 2011 ...TORNADO WATCH 55 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Mar 23, 4:16 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
416 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 N CREOLA 39.35N 82.47W
03/23/2011 E1.00 INCH VINTON OH TRAINED SPOTTER
&&
EVENT NUMBER RLX1100338
JFDLocal storm report, Mar 23, 4:20 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
420 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 5 NW LAKE HOPE STATE PA 39.38N 82.41W
03/23/2011 E0.88 INCH VINTON OH POST OFFICE
&&
EVENT NUMBER RLX1100339
TAXLocal storm report, Mar 23, 4:22 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
422 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL BEVERLY 39.55N 81.64W
03/23/2011 E0.75 INCH WASHINGTON OH PUBLIC
&&
EVENT NUMBER RLX1100340
JFDLocal storm report, Mar 23, 4:26 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
426 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 3 SE JOSEPHINE 37.59N 81.19W
03/23/2011 E1.75 INCH RALEIGH WV POST OFFICE
DAMAGE TO CARS AROUND THE POST OFFICE
&&
EVENT NUMBER RLX1100341
TAXLocal storm report, Mar 23, 4:32 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
432 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 6 W ATHENS 39.32N 82.21W
03/23/2011 E1.75 INCH ATHENS OH TRAINED SPOTTER
SPOTTER HAD YARD COVERED WITH GOLF BALL SIZED
HAIL...REPORTED DAMAGE TO CAR
&&
EVENT NUMBER RLX1100342
TAXLocal storm report, Mar 23, 4:41 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
441 PM EDT WED MAR 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL THE PLAINS 39.37N 82.13W
03/23/2011 E0.88 INCH ATHENS OH POST OFFICE
&&
EVENT NUMBER RLX1100343
TAXThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 2:20 PM EDT | Special Weather Statement | RLX | Mason | 40 min |
| Mar 23, 3:30 PM EDT | Special Weather Statement | RLX | Harrison, Taylor | 30 min |
| Mar 23, 3:58 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Raleigh, Wyoming | 25 min |
| Mar 23, 4:18 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 72 min |
| Mar 23, 4:37 PM EDT | Severe Thunderstorm Warning | RLX | Wood | 38 min |
| Mar 23, 4:58 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Wayne | 47 min |
| Mar 23, 5:06 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Cabell, Calhoun, Clay, Jackson, Kanawha and 5 more | 69 min |
| Mar 23, 5:08 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 67 min |
| Mar 23, 5:20 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Jackson and 5 more | 55 min |
| Mar 23, 5:39 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Harrison, Pocahontas, Randolph, Taylor, Upshur | 81 min |
| Mar 23, 5:46 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Pocahontas, Randolph, Upshur and 1 more | 74 min |
| Mar 23, 5:53 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more | 82 min |
| Mar 23, 6:48 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 42 min |
| Mar 23, 6:57 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 78 min |
| Mar 23, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Vinton | 64 min |
| Mar 23, 3:46 PM EDT | Special Weather Statement | RLX | Morgan, Perry | 44 min |
| Mar 23, 4:05 PM EDT | Special Weather Statement | RLX | Lawrence | 25 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.